# SDR ASAA2021111236586

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 55,373 hours, 16,478 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66087
- Part serial: 660878892
- Condition: Leaking
- Location: #1 Engine
- Part time: 14,325 hours, 4,225 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE DRAIN IS LEAKING OIL. GROUNDED - YES. REMOVED AND REPLACED #1 ENG DRIVEN PUMP REF B737-800 AMM 29-11-11-400-801. DURING LEAK TEST CASE OF PUMP FOUND LEAKING. REMOVED BAD FROM STOCK PUMP. INSTALLED NEW. REF AMM 29-11-11. OPS CHECK GOOD. NO LEAKS NOTED. OK FOR SERVICE. GROUND VERIFICATION SUCCESSFUL.
